On the theory of flame propagation in systems with no branching chain reactions
Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 384-387
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_2_a34,
author = {L. A. Lovachev},
title = {On the theory of flame propagation in systems with no branching chain reactions},
journal = {Doklady Akademii Nauk},
pages = {384--387},
year = {1961},
volume = {136},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a34/}
}
L. A. Lovachev. On the theory of flame propagation in systems with no branching chain reactions. Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 384-387. http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a34/